# SDR AALA202401038019

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A320*
- Aircraft serial: 4850
- Aircraft time: 39,984 hours, 15,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT GALLEY FLASHLIGHT INOP. REMOVED AND REPLACED AFT LEFT F/A JUMP SEAT FLASHLIGHT.
